# SDR A6WA2019071646700

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,094 hours, 42,558 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FIRE BOTTLE LOW INDICATION- WHILE AT FLT LEVEL 280 ENROUTE, RECEIVED AMBER CARGO BLT LO MESSAGE. C/W QRH & LANDED AT 47400 LBS LANDING WEIGHT. BTMS READS 3343. MESSAGE CLEARED BY ITSELF AT 3000 FEET. LANDING WAS NORMAL AND SMOOTH.
